| Model Number |
VLOCL0315 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an open procedure for closed reduction and proximal femoral nail antirotation (pfna) internal fixation of a left subtrochanteric femoral fracture, the suture needle and thread separation occurred immediately when the needle was removed from the packaging.The affected suture was removed and replaced, and another package of suture with a different product identification and lot number was opened to complete suturing closure without issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.